Jump to content
CrazyBoards.org

Recommended Posts

I have been on abilify for about 5 weeks now after switching from risperdal, I was started on 10 mg daily at first and am now on 15 mg. I'm getting some fairly major side effects now mainly:

Nausea so bad it had me gripping the side of my desk yesterday so I didn't have to run for the loo.

Dizziness, which doesn't help the nausea.

And a really good dose of insomnia.

Is this normal with this AP and does it pass?

Link to comment
Share on other sites

My dizziness and nausea subsided after a few days, but my insomnia never subsided. In fact, it was worse at higher doses. I countered it with seroquel for the past 2 months until my new pdoc switched me off of Abilify. No more insomnia.

Link to comment
Share on other sites

You didn't say what time of day you take it so I'm going to assume you're taking it at night. You might want to consider taking Abilify in the morning, rather than night if it's causing insomnia. Generally side effects will lessen with time.   

Link to comment
Share on other sites

Thanks for the replies

I am supposed to take it at night, but I have started to try and creep the dose forward each day to see which point I get the most sleep at. Hopefully this will work as I feel better in myself than I have for a year on this one.

Fingers crossed then that he other side effects will go in time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...